# SDR DALA2015112807274

- Difficulty date: November 27, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 43,544 hours, 23,331 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED SPARKS EMINATING FROM DOOR 2R EXIT SIGN DURING TAXI OUT RETURNED TO GATE.  CHAFED WIRES.  REPLACED HARNESS 7244VC CONNECTOR TO 44WL SIGN EXIT MARKING OF DOOR 2RT.
